# SDR SWAA2023081471943

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 RBL 24.75 AT CENTER WING BOX 2023-413064<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112811019; DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE LOCATED BS695 RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG# 273A9110 REV. A SEE INDIVIDUAL SINGOFFS BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE LOCATED BS695 RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG# 273A9110 REV. A SHEET 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED ANGLE LOCATED BS695 RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG# 273A9110 REV. A SHEET 6. SEE INDIVIDUAL SIGNOFFS BELOW. RII
